# SDR CA121231002

- Difficulty date: December 22, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Cessna 650
- Aircraft time: 7,828 hours
- Engine: Garrtt TFE7313C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: CTJ620E06N
- Condition: Damaged
- Location: Mlg
- Part time: 7,746 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR UNSAFE LIGHT ON AFTER RETRACTION AFTER T/O.  CREW CYCLED L/G 2X, BOTH TIMES THE GEAR DID NOT RETRACT PROPERLY, FOLLOWED ABNORMAL PROCEDURES CHECKLIST AND SELECTED GEAR DOWN WITH 3 GREEN DOWN AND LOCKED THEY RETURNED TO THE AIRPORT.  DURING T/S WE FOUND BOTH THE LT AND RT MLG WOULD NOT FULLY RETRACT.  T/S FOUND WIRES AJW8 , CJW8, DJW8 BROKEN AND OR IMPROPERLY CRIMPED AT RT MLG UPLOCK SWITCH, S64, CONNECTOR, P/N CTJ620E06N AND WIRE AJW9 AT LT MLG UPLOCK SWITCH,S65 CONNECTOR, PN CTJ620E06N.  REPLACED CONNECTORS WITH NEW AND SYSTEM F/C SERVICEABLE, TC 20121231002,
